Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What can be cause for nausea , vomitting and headache?

hello, i took postinor 2 my menses came for 2 days and stopped then came 3 days later accompanied by nausea, vomiting, stomachache that comes out as gas then headache.doctor gave me secnidazole, vitamin b complex, paracetamol and danciflox and even though am still taking the last three since i have already taken the first i still feel nausea and vomit. What could be the problem?
Fri, 28 Dec 2018
Report Abuse
Question is related to
Drug/Medication ,  
General & Family Physician 's  Response
Hello,

As a first line management, you can try drugs like domperidone for symptomatic relief. If symptoms persist, it is better to consult a physician and get evaluated.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Shinas Hussain, General & Family Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my girlfriend has been experiencing debilitating headaches for the past two days coupled with nausea and vomitting. It causes her to be unable to sleep or function properly. I am beginning to become worried that it might be something serious like meningitis or something else equally as aweful. How can i figure out what is wrong with her and what to do?

doctor1 MD

Hi, lately i have alot of headache, nausea and vomitting , stuffy nose and sometimes nosebleeds. I was sick in bed for 2 days nows i feel better But i have big headache and im still nausea. Not sure what i have? And also i was late on my period but now i have it. Thanks

doctor1 MD

Hi, last night I felt unbelievably nauseous, and I ended up rushing to the bathroom to throw up...and I thought that would be the last time so I went back to bed and I was shivering from being so cold, and I couldn t quite sleep because I was still nauseous and I ended up waking up at some points and running back to the bathroom to throw up several times. When I got up this morning I could barely walk without feeling absolutely weak and breathing heavily, and I ve slept throughout the day for short periods. Right now I have a terrible headache.

Recent questions on  Secnidazole

doctor1 MD

hello, i took postinor 2 my menses came for 2 days and stopped then came 3 days later accompanied by nausea, vomiting, stomachache that comes out as gas then headache.doctor gave me secnidazole, vitamin b complex, paracetamol and danciflox and even though am still taking the last three since i have already taken the first i still feel nausea and vomit. What could be the problem?

doctor1 MD

sir i suffing by isb with mucos with blood age 38years weight 54kg used medicine normaxine tab ofloine+orninazole tab anti worm tablets albendazole memendazole and secnidazole. natural x power. and few ayurvedic medicine kutjawleha kutjarist chitrakadivati vilvyadi churan etc.

doctor1 MD

the past 5 days, i have amoebiasis and yesterday i took secnidazole flagentyl. i felt better for several hours, but earlier this morning ive been experiencing bloating and stomach cramps, also poo-ed 3 times, after eating (and stool is weird). how long will it really take before i get better again? during the 5 days, i would feel better for several hrs (will stop poo-ing) but then it would come back after i eat.

doctor1 MD

i have stomach pain and diarrhea since 6am the morning. I also have a lot of blood in the diarrhea. XXXXXXX XXXXXXX

doctor1 MD

I am a female, 51 yrs of age, 5 ft. 4 in. and 150 lbs and live in Tanzania, Africa. Two months ago I had a stool sample brought to a lab and learned I had g.lambia, amoeba (e. histolytica) numerous, and p/cells - 12/hpv.

I was prescribed ofloxacin tablets 400 mg 2x5 tablets and took this bacteria drug for 10 days.

Also was given Secnidazole tablets 1000 mg. Entosec - 2 tablets. I read on the internet it is good to have stools checked again for g.lambia b/c even though feeling good there may still be parasites present. So.... I brought in a stool sample yesterday and was texted just now saying that it was basically ok, just have pus cells 4/HPV. Do you think I need to get meds again? I had 12 HPV initially and really don't want more meds if I don't need them. I am feeling fine and understand this is a intestinal infection and that it is normal to have some pus cells in the stools? Please give me advice as to whether I need to take meds. There is no more diaherrea and I was just getting this test done to make sure things are ok. I don't trust the Dr. in that clinic and won't be going to see him.

doctor1 MD

Yellow liquid stool. Usg abodmen normal. Fobt normal cbc count normal. Stool examination normal. endoscopy normal .

doctor1 MD

Hi about 10 days ago I was hit with some pretty bad diarrhea , i also was trembling, sweating and had some vomiting , mostly with no food coming up. after hours of this I finally caved and too an Imodium . I ate very little the next two days, when...